FDC cover

Fractional Differential Calculus

Volume: 7

Year: 2017


Issue: 2 (December, 2017)
Article number / DOI Authors / Title Pages Abstract Article
07-06 Abdelhamid Benmezaï, Abdelkader Saadi: Positive solutions for boundary value problems of N-dimension nonlinear fractional differential system with integral boundary conditions 185–197 View View
07-07 Nataliya Vasylyeva: Solvability of a linear system with a nonlocal term in a boundary condition 199–223 View View
07-08 Mokhtar Kirane, Batirkhan Kh. Turmetov, Berikbol T. Torebek: A nonlocal fractional Helmholtz equation 225–234 View View
07-09 Sümeyye Çakan, Ümıt Çakan: On solvability of some nonlinear fractional interval integral equations 235–246 View View
07-10 Hamid Boulares, Abdelouaheb Ardjouni, Yamina Laskri: Existence and uniqueness of solutions for nonlinear fractional nabla difference systems with initial conditions 247–263 View View
07-11 Syed Abbas: Existence, uniqueness and continuation of solution of a sub diffusion functional differential equations with an integral condition 265–281 View View
07-12 Svatoslav Staněk: Positive solutions of a system of fractional functional differential equations with nonlocal boundary conditions 283–300 View View
07-13 R. Hussain, A. Ali, A. Latif, G. Gulshan: Some k-fractional associates of Hermite-Hadamard's inequality for quasi-convex functions and applications to special means 301–309 View View
07-14 Akbar Zada, Usman Riaz: Kallman-Rota type inequality for discrete evolution families of bounded linear operators 311–324 View View
07-15 Huanhuan Kong, Run Xu: Forced oscillation of fractional partial differential equations with damping term 325–338 View View
07-16 Jagan Mohan Jonnalagadda: Quasi-periodic solutions of fractional nabla difference systems 339–355 View View
07-17 Sunae Pak, Huichol Choi, Kinam Sin: Representation of solutions of linear inhomogeneous Caputo fractional differential equation with continuous variable coefficient by Green function 357–369 View View
07-18 Obidjon Kh. Abdullaev: Solvability of a non-local problem with integral gluing condition for mixed type equation with Erdelyi-Kober operators 371–383 View View
07-19 Aurelian Cernea: On a Sturm-Liouville type differential inclusion of fractional order 385–393 View View